Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On unitary equivalence of arbitrary matrices

Author: Heydar Radjavi
Journal: Trans. Amer. Math. Soc. 104 (1962), 363-373
MSC: Primary 15.30
MathSciNet review: 0140525
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Brenner, The problem of unitary equivalence, Acta Math. 86 (1951), 297-308. MR 0046334 (13:717h)
  • [2] D. E. Littlewood, On unitary equivalence, J. London Math. Soc. 28 (1953), 314-322. MR 0054556 (14:939f)
  • [3] B. E. Mitchell, Unitary transformations, Canad. J. Math. 6 (1954), 69-72. MR 0059244 (15:497d)
  • [4] P. R. Halmos, Finite dimensional vector spaces, Van Nostrand, Princeton, N. J., 1958. MR 0089819 (19:725b)
  • [5] Vincent V. McRae, On the Unitary Similarity of matrices, Dissertation, The Catholic Univ. of America Press, Washington, D. C., 1955. MR 0086038 (19:114b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 15.30

Retrieve articles in all journals with MSC: 15.30

Additional Information

Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society